Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 92, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 6, 2016, 4:18 PM EDT. It took effect at Oct 7, 2016, 12:00 AM EDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 4:18 PM EDT (20:18 UTC)
- In effect from
- Oct 7, 2016, 12:00 AM EDT
- Expired
- Oct 9, 2016, 3:45 AM EDT
- In force
- 52 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
138 WHUS73 KAPX 062018 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 418 PM EDT THU OCT 6 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-070430- /O.NEW.KAPX.SC.Y.0092.161007T0400Z-161008T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 418 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
11 follow-up statements
178 WHUS73 KAPX 070223 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 PM EDT THU OCT 6 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-071000- /O.CON.KAPX.SC.Y.0092.161007T0400Z-161008T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1023 PM EDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
734 WHUS73 KAPX 070743 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EDT FRI OCT 7 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-071545- /O.CON.KAPX.SC.Y.0092.000000T0000Z-161008T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 343 AM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
155 WHUS73 KAPX 071512 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1112 AM EDT FRI OCT 7 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-072315- /O.CON.KAPX.SC.Y.0092.000000T0000Z-161008T0400Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1112 AM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
045 WHUS73 KAPX 071939 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 PM EDT FRI OCT 7 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-080345- /O.EXT.KAPX.SC.Y.0092.000000T0000Z-161008T1600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 339 PM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
797 WHUS73 KAPX 080203 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1003 PM EDT FRI OCT 7 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-081000- /O.CON.KAPX.SC.Y.0092.000000T0000Z-161008T1600Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1003 PM EDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
638 WHUS73 KAPX 080739 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 AM EDT SAT OCT 8 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-081545- /O.EXT.KAPX.SC.Y.0092.000000T0000Z-161008T2100Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 339 AM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
147 WHUS73 KAPX 081418 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1018 AM EDT SAT OCT 8 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-082100- /O.CON.KAPX.SC.Y.0092.000000T0000Z-161008T2100Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1018 AM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
372 WHUS73 KAPX 081948 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 348 PM EDT SAT OCT 8 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-090000- /O.EXT.KAPX.SC.Y.0092.000000T0000Z-161009T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 348 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
242 WHUS73 KAPX 082355 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 755 PM EDT SAT OCT 8 2016 LHZ345-346-349-LMZ323-341-342-344>346-LSZ322-090100- /O.CAN.KAPX.SC.Y.0092.000000T0000Z-161009T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 755 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-LSZ321-090900- /O.EXT.KAPX.SC.Y.0092.000000T0000Z-161009T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 755 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
143 WHUS73 KAPX 090224 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 PM EDT SAT OCT 8 2016 LHZ347-348-LSZ321-090900- /O.CON.KAPX.SC.Y.0092.000000T0000Z-161009T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1024 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
370 WHUS73 KAPX 090745 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT SUN OCT 9 2016 LHZ347-348-LSZ321-090845- /O.CAN.KAPX.SC.Y.0092.000000T0000Z-161009T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 345 AM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:04 PM EDT, 14 minutes earlier.
Area forecast discussion, Oct 6, 4:04 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
404 PM EDT Thu Oct 6 2016
.SHORT TERM...(This evening and overnight)
Issued at 333 PM EDT Thu Oct 6 2016
Showers are currently overspreading the region from southwest to
northeast per APX and surrounding radars. This is response to
developing low pressure across northern Illinois. There has been a
little embedded thunder to the south but not much as there is not
a lot of instability out there. Showers (and a slight chance of
thunder) are likely to continue tonight (especially northwest) as
the area of low pressure moves by to our west. Southerly winds
will pick up some later tonight as well. A surface cold front
which portends a much cooler weekend (see below) then moves
through the region later in the morning into the afternoon hours
Friday. There will be chances for a few showers and a slight
chance of thunderstorms with the front. Gusty southerly winds will
veer westerly. Lows tonight in the mild lower and middle 60s and
highs Friday in the upper 60s to middle 70s but likely falling off
behind the front in the afternoon.
.LONG TERM...(Friday through Thursday)
Issued at 333 PM EDT Thu Oct 6 2016
High impact weather potential: None.
Pattern synopsis/Expected evolution: Upper-level ridging east of the
Mississippi River continues this afternoon with troughing digging
into the Intermountain West. 250 mb 120+ kt jet streak with northern
Michigan lying in the right entrance region, combined with a stalled
frontal boundary over Wisconsin will be the focus for another wave
to continue to develop and move northeastward across the region
through Friday morning. The aforementioned stalled front finally
crosses Michigan late in the day Friday, resulting in quite the
airmass change Friday night into the upcoming weekend as more zonal
flow/weak troughing prevails across the heart of the country.
Friday night - Saturday: Will continue to taper any lingering PoPs
east of M-65 Friday evening as drier mid-level air is ushered in
behind a cold front progged to cross from west to east across the
state during the late evening/early overnight hours. Perhaps the
bigger story line is the change in airmass with H8 temps set to fall
from ~6-8 C at 00z Sat to -2 C to 0 C by 12z Sat. As a result of the
cooler temperatures, over-lake instability is expected to increase
substantially with delta T's approaching 18 C. Have opted to beef up
PoPs across portions of eastern Upper and far NW Lower from the
predawn hours Saturday throughout much of the day as the expectation
is for at least scattered lake effect rain showers to traverse the
area. Overall, a much more fall-like day is on tap across northern
Michigan with highs topping out in the low-mid 50s, partly to mostly
cloudy skies with occasional rain showers in the lake belts,
and breezy winds occasionally gusting to 20 mph.
Saturday night - Sunday: Weak bagginess in the upper flow continues
across the Great Lakes with H8 temps ever so slowly warming late
Sat. night into the day Sunday. Would expect scattered light lake
effect rain showers to continue across the typical downwind areas of
NW flow, gradually tapering off throughout the day Sunday as over-
lake instability gradually wanes. Near-normal lows expected Sat.
night, bottoming out in the upper 30s inland to the low-mid 40s as
you near the big lakes. Another fall-like day Sunday with highs in
the 50s and decreasing precip chances/clouds.
EXTENDED 0Z MON OCT 10 TO 0Z FRI OCT 14
With high pressure overhead, most of the extended period will be
rather quiet. A mid-week cold front could bring a few showers, but
that will be the primary chance through the period. Temperatures
will warm briefly early in the week, but return back to normal after
the cold front passes.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 333 PM EDT Thu Oct 6 2016
Low pressure will track by to our northwest across Lake Superior
tonight. Showers and possibly some embedded thunder will continue
at MBL and TVC and move into PLN and APN later this afternoon and
evening. MVFR conditions are expected during and after
precipitation. There will be more chances for showers and a slight
chance of thunderstorms Friday as a cold front begins to move
across the region later in the morning into the afternoon hours.
LLWS is expected late tonight into early Friday.
&&
.MARINE...
Issued at 333 PM EDT Thu Oct 6 2016
Low pressure will intensify to our west tonight, and rapidly move
into Lake Superior Friday morning. This system will drag a cold
front across the nearshore waters later Friday morning into Friday
afternoon. Southwest winds will pick up some tonight then become
gusty out of the west and northwest later Friday into Friday
night. Have hoisted small craft advisories for all nearshore zones
starting at midnight tonight which will continue into at least the
first half of Friday night (and likely beyond for some zones).
There is a chance for a few gale force wind gusts late tonight
into early Friday, especially on Lake Michigan and on Whitefish
Bay.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from midnight tonight to midnight EDT
Friday night for LHZ345>349.
LM...SMALL CRAFT ADVISORY from midnight tonight to midnight EDT
Friday night for LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY from midnight tonight to midnight EDT
Friday night for LSZ321-322.
&&
SHORT TERM...Sullivan
LONG TERM...Gillen/Mayhew
AVIATION...Sullivan
MARINE...SullivanHazardous weather outlook, Oct 6, 4:05 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT THU OCT 6 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-072015- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 405 PM EDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF NORTHERN MICHIGAN. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CONTINUED SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 11:23 PM EDT | Dense Fog Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Crawford and 12 more | 12 hr |
| Oct 6, 7:43 PM EDT | Special Weather Statement | APX | Ogemaw | 47 min |
| Oct 6, 7:59 PM EDT | Special Weather Statement | APX | Ogemaw | 46 min |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.